Substitution invariant cutting sequences
Journal de Théorie des Nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 123-137.
@article{JTNB_1993__5_1_123_0,
     author = {D. Crisp and W. Moran and A. Pollington and P. Shiue},
     title = {Substitution invariant cutting sequences},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {123--137},
     publisher = {Universit\'e Bordeaux I},
     volume = {5},
     number = {1},
     year = {1993},
     doi = {10.5802/jtnb.83},
     zbl = {0786.11041},
     mrnumber = {1251232},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.83/}
}
TY  - JOUR
TI  - Substitution invariant cutting sequences
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1993
DA  - 1993///
SP  - 123
EP  - 137
VL  - 5
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.83/
UR  - https://zbmath.org/?q=an%3A0786.11041
UR  - https://www.ams.org/mathscinet-getitem?mr=1251232
UR  - https://doi.org/10.5802/jtnb.83
DO  - 10.5802/jtnb.83
LA  - en
ID  - JTNB_1993__5_1_123_0
ER  - 
%0 Journal Article
%T Substitution invariant cutting sequences
%J Journal de Théorie des Nombres de Bordeaux
%D 1993
%P 123-137
%V 5
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.83
%R 10.5802/jtnb.83
%G en
%F JTNB_1993__5_1_123_0
D. Crisp; W. Moran; A. Pollington; P. Shiue. Substitution invariant cutting sequences. Journal de Théorie des Nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 123-137. doi : 10.5802/jtnb.83. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.83/

[1] T.C. Brown, A characterisation of the quadratic irrationals, Canad. Math. Bull. 34 (1991), 36-41. | MR: 1108926 | Zbl: 0688.10007

[2] H. Cohn, Some direct limits of primitive homotopy words and of Markoff geodesics, Discontinuous groups and Riemann surfaces, Ann. of Math. Studies No. 79, Princeton Univ. Press, Princeton, N.J., (1974), 81-98. | MR: 369269 | Zbl: 0294.20044

[3] A.S. Fraenkel, Determination of [nθ] by its sequence of differences, Canad. Math. Bull. 21 (1978), 441-446. | Zbl: 0401.10018

[4] Sh. Ito and S. Yasutomi, On continued fractions, substitutions and characteristic sequences [nx + y] - [(n - 1)x + y], Japan J. Math. 16 (1990), 287-306. | MR: 1091163 | Zbl: 0721.11009

[5] C. Series, The geometry of Markoff numbers, Math. Intelligencer 7 (1985), 20-29. | MR: 795536 | Zbl: 0566.10024

[6] K.B. Stolarsky, Beatty sequences, continued fractions, and certain shift operators, Canad. Math. Bull. 19 (1976), 473-482. | MR: 444558 | Zbl: 0359.10028

Cited by Sources: